# SDR SWIA2023120600005

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,348 hours, 39,832 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING OVHT WARNING MESSAGE RECEIVED AFTER TAKEOFF AROUND 2,000 FEET WITH WING AND COWL ANTI ICE SELECTED ON. COMPLETED QRH AND PLACED WING ANTI ICE IN STBY MODE. MESSAGE DID NOT RETURN FOR THE REMAINDER OF FLIGHT WITH STANDBY MODE USED. (FLIGHT 5449 FILED CLOSED) TROUBLESHOT IN REFERENCE TO FIM 30-10-00 PERFORMED OPERATION OF WING ANTI-ICE SYSTEM COULD NOT DUPLICATED DISCREPANCY, NO DISCREPANCIES NOTED OPS CHECK GOOD AT THIS TIME
